Alert archive / Nevada / Wind Advisories in 2006
Wind Advisory 12, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Apr 3, 2006, 4:30 AM PDT for Eureka County, Lander County, Nevada. It took effect at Apr 3, 2006, 10:00 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2006, 4:30 AM PDT (11:30 UTC)
- In effect from
- Apr 3, 2006, 10:00 AM PDT
- Expired
- Apr 3, 2006, 6:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Elko, NV
Counties Eureka County, NV, Lander County, NV
The radar
The Elko radar (KLRX), 88 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 11.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KLKN 031130 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 430 AM PDT MON APR 3 2006 NVZ037-032300- /O.NEW.KLKN.WI.Y.0012.060403T1700Z-060404T0100Z/ /O.NEW.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/ SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY 430 AM PDT MON APR 3 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY FOR SOUTHERN LANDER AND EUREKA COUNTIES...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON. A SECOND WIND ADVISORY HAS BEEN ISSUED FOR TUESDAY...WHICH WILL ALSO BE IN EFFECT FROM 10 AM TO 6 PM PDT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ013-032300- /O.NEW.KLKN.WI.Y.0012.060403T1700Z-060404T0100Z/ /O.NEW.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 430 AM PDT MON APR 3 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY FOR NORTHERN NYE COUNTY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PDT THIS AFTERNOON. A SECOND WIND ADVISORY HAS BEEN ISSUED FOR TUESDAY...WHICH WILL ALSO BE IN EFFECT FROM 10 AM TO 6 PM PDT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ035-032300- /O.NEW.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/ WHITE PINE COUNTY- INCLUDING THE CITIES OF...ELY...RUTH...MCGILL 430 AM PDT MON APR 3 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY FOR WHITE PINE COUNTY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROOD
2 follow-up statements
000 WWUS75 KLKN 032150 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 250 PM PDT MON APR 3 2006 NVZ037-040100- /O.CON.KLKN.WI.Y.0012.000000T0000Z-060404T0100Z/ /O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/ SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY 250 PM PDT MON APR 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY. THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES THE WIND ADVISORY FOR SOUTHERN LANDER AND EUREKA COUNTIES FOR THIS AFTERNOON...AND ALSO FOR TOMORROW. A STRONG PACIFIC STORM SYSTEM WILL PUSH INTO COASTAL CALIFORNIA TUESDAY. WELL AHEAD OF THIS SYSTEM...WINDS WILL ONCE AGAIN INCREASE FROM THE SOUTH TUESDAY AFTERNOON AND BECOME GUSTY AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ013-040100- /O.CON.KLKN.WI.Y.0012.000000T0000Z-060404T0100Z/ /O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 250 PM PDT MON APR 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY. THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES THE WIND ADVISORY FOR NORTHERN NYE COUNTY FOR THIS AFTERNOON...AND ALSO FOR TUESDAY. A STRONG PACIFIC STORM SYSTEM WILL PUSH INTO COASTAL CALIFORNIA TUESDAY. WELL AHEAD OF THIS SYSTEM...WINDS WILL ONCE AGAIN INCREASE FROM THE SOUTH TUESDAY AFTERNOON AND BECOME GUSTY AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ035-041200- /O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/ WHITE PINE COUNTY- INCLUDING THE CITIES OF...ELY...RUTH...MCGILL 250 PM PDT MON APR 3 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY. THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES THE WIND ADVISORY FOR TUESDAY. A STRONG PACIFIC STORM SYSTEM WILL PUSH INTO COASTAL CALIFORNIA TUESDAY. WELL AHEAD OF THIS SYSTEM...WINDS WILL INCREASE FROM THE SOUTH TUESDAY AFTERNOON AND BECOME GUSTY AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TT
000 WWUS75 KLKN 040055 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 555 PM PDT MON APR 3 2006 NVZ037-041200- /O.EXP.KLKN.WI.Y.0012.000000T0000Z-060404T0100Z/ /O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/ SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...AUSTIN...EUREKA...DIAMOND VALLEY 555 PM PDT MON APR 3 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY... THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY. WINDS WILL REMAIN BELOW ADVISORY LEVELS THE REST OF THIS EVENING AND OVERNIGHT. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ013-041200- /O.EXP.KLKN.WI.Y.0012.000000T0000Z-060404T0100Z/ /O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 555 PM PDT MON APR 3 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY... THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY. WINDS WILL REMAIN BELOW ADVISORY LEVELS THE REST OF THIS EVENING AND OVERNIGHT. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ035-041200- /O.CON.KLKN.WI.Y.0013.060404T1700Z-060405T0100Z/ WHITE PINE COUNTY- INCLUDING THE CITIES OF...ELY...RUTH...MCGILL 555 PM PDT MON APR 3 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PDT TUESDAY. THE NATIONAL WEATHER SERVICE IN ELKO CONTINUES THE WIND ADVISORY FOR TUESDAY. A STRONG PACIFIC STORM SYSTEM WILL PUSH INTO COASTAL CALIFORNIA TUESDAY. WELL AHEAD OF THIS SYSTEM...WINDS WILL INCREASE FROM THE SOUTH TUESDAY AFTERNOON AND BECOME GUSTY AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CEC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Apr 3, 2:45 AM PDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 3, 2:45 AM PDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 245 AM PDT MON APR 3 2006 .SYNOPSIS...A SERIES OF WEATHER DISTURBANCES WILL MOVE THROUGH THE GREAT BASIN THIS WEEK BRINGING PERIODS OF RAIN AND SNOW...ALONG WITH ISOLATED AFTERNOON THUNDERSTORMS AND BREEZY TO WINDY CONDITIONS. && SHORT TERM...GOOD 700MB THETA-E RIDGE OF 318K BUILDS UP ORIENTED N/S THROUGH CENTER OF CWA THIS AFTERNOON UNDER SOUTHWEST FLOW ALOFT. COMBINED WITH 700MB OMEGA VALUES CLIMBING INTO THE TEENS... CAPE OF 400J/KG...LI/S OF -2C...AND CONVERGING 850MB WINDS AS A SURFACE LOW CENTERED OVER NORTHERN LANDER COUNTY DEEPENS...THE TABLE SETS FOR AN UNSTABLE ATMOSPHERE DURING THE AFTERNOON/EVENING HOURS. IF CLOUD COVER DOES NOT CUT OFF SURFACE HEATING SHOULD SEE SCATTERED THUNDERSTORMS FOR EASTERN HUMBOLDT COUNTY EARLY AFTERNOON... SPREADING EAST THROUGH LANDER...EUREKA...AND ELKO COUNTIES LATE AFTERNOON INTO EARLY EVENING. FORECAST SOUNDINGS OVER THE CWA SHOW TALL THIN AREAS OF CAPE...GENERALLY FROM AROUND 10K FT UP TO 30K FT...WHICH MAY AID HAIL GROWTH TO PEA SIZE OR LARGER. WITH THE SURFACE LOW SETTING UP OVER CENTER OF NORTHERN NEVADA COMBINED WITH SOUTHERLY WINDS ALOFT MIXING TOWARD THE SURFACE...WILL BE ISSUING A WIND ADVISORY FOR THIS AFTERNOON ACROSS N NYE AND S LANDER/EUREKA COUNTIES. SIMILAR DYNAMICS SHAPE UP TUESDAY ALONG WITH A COOL FRONTAL BOUNDARY MOVING THROUGH THE CWA WHICH WILL MARK THE BEGINNING OF SOME MODERATE TO LOCALLY HEAVY PRECIPITATION AS THE LF QUAD OF THE UPPER LEVEL JET SLOWLY MOVES OVER THE GREAT BASIN. WILL ALSO ISSUE A WIND ADVISORY FOR TUESDAY AFTERNOON ACROSS N NYE...WHITE PINE...AND SOUTHERN LANDER AND EUREKA COUNTIES. COLD AIR ADVECTION TUESDAY WILL LOWER BOTH MAX AND MIN TEMPS GENERALLY 6-12 DEGS FROM TUESDAY TO WEDNESDAY. SNOW LEVELS WILL LOWER TO NEAR VALLEY FLOORS BY EARLY WEDNESDAY AS UPPER LEVEL TROUGH MOVES ACROSS NEVADA. HOWEVER...AT THE SAME TIME...THE UPPER LEVEL ENERGY BEGINS TO SPLIT WITH A CLOSED LOW STARTING TO FORM OVER NE NEVADA WHICH WILL HELP CONTINUE PRECIP OVER NE NEVADA INTO LATE WEDNESDAY. WITH ALL THIS COULD SEE THE NEED FOR SNOW ADVISORIES OVER MUCH OF THE CWA WEDNESDAY...WITH POTENTIALLY HEAVY SNOW WARNING CRITERIA BEING MET ACROSS NORTHERN NEVADA IF THE PATTERN REMAINS AS PROGGED. THE HUMBOLDT RIVER FROM PALISADE WEST TO BATTLE MOUNTAIN HAS BEEN NEAR OR ABOVE MONITORING STAGE FOR THE PAST COUPLE DAYS. WILL KEEP THE FLOOD WATCH GOING FOR THIS AREA AS MODELS HAVE BEEN PRETTY CONSISTENT WITH THE GENERAL PATTERN AND HIGH QPF AMOUNTS TUESDAY AND WEDNESDAY. UPDATED RIVER FORECASTS DUE OUT MONDAY MAY NECESSITATE ADDITIONAL RIVER STATEMENTS FOR SMALL STREAM AND RIVER RISES ACROSS NORTHERN NEVADA. ROOD .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODELS CONTINUE TO SHOW DECENT AGREEMENT THROUGH THURSDAY AND WHILE PATTERN SIMILARITIES EXIST AFTER THURSDAY...NOT ENOUGH CONFIDENCE TO CHANGE MUCH IN THE ZONE PACKAGE. SHORTWAVE RIDGING WILL BEGIN TO SHIFT EAST TOWARDS NV WEDNESDAY NIGHT FORCING AXIS OF MEAN TROUGH QUICKLY OVER UT. POPS WILL REMAIN FAIRLY HIGH WEDNESDAY EVENING AND PROBABLY TAPER OFF AFTER MIDNIGHT WITH SPEED OF SYSTEM...HOWEVER REFRAINED FROM SPLITTING OVERNIGHT PERIOD ATTM. SFC LOW OVER WYOMING WILL GIVE GOOD WRAPAROUND MOISTURE FOR NE NV SO INCREASED POPS OVER NE CWFA WED NIGHT. POTENTIAL FOR ADVISORY AMOUNTS OF SNOW OVER NORTHERN NV WED NIGHT AS WELL...WHICH WOULD PROBABLY BE EXTENSION OF WEDNESDAY EVENT. NOT MUCH WEATHER-WISE THURSDAY THROUGH THURSDAY NIGHT AS SHORT WAVE PROGRESSIVE RIDGE MOVES THROUGH KEEPING POPS MORE NORTH. AS MENTIONED EARLIER...GENERAL PATTERN AGREEMENT MODEL TO MODEL EXISTS AFTER THURSDAY HOWEVER TIMING WILL BE DIFFICULT AS UPPER LOW SPINS OFF CA COAST THROWING MULTIPLE EPISODES OF SHORTWAVE ENERGY AT THE GREAT BASIN. AS IS...NEXT SYSTEM LOOKS IMPRESSIVE AS WELL ON FRIDAY THROUGH FRIDAY NIGHT WITH SNOW ADVISORY AMOUNTS POSSIBLE UP NORTH...BUT AGAIN...FLOW IS QUICKER WITH SHALLOW MEAN TROUGH. ALSO WILL PROBABLY BE SOME VALLEY RAIN FOR FRIDAY TURNING TO SNOW AT LOWEST ELEVATIONS FRIDAY NIGHT. WOULD BE MOST CONCERNED FOR ADVISORY AMOUNTS OVER N ELKO COUNTY. THIS SHORTWAVE PROMISES TO BE FOLLOWED BY ANOTHER AGGRESSIVE WAVE SATURDAY NIGHT THROUGH SUNDAY NIGHT WHICH MAY BRING SUBSTANTIAL PRECIPITATION TO NORTH CENTRAL NEVADA AND THE RUBY MOUNTAINS. LW && .AVIATION...TAFS AND TWEBS ADEQUATELY REFLECT EXPECTED CONDITIONS. && .LKN WATCHES/WARNINGS/ADVISORIES...RNOFFALKN FOR HUMBOLDT RIVER FROM PALISADE WEST TO BATTLE MOUNTAIN THROUGH FRIDAY. RNONPWLKN FOR NVZ013-037 FROM 17Z TO 01Z. RNONPWLKN FOR NVZ013-035-037 TUESDAY FROM 17Z TO 01Z.
Hazardous weather outlook, Apr 2, 4:30 AM PDT, 24 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 430 AM PDT SUN APR 2 2006 NVZ013-030>037-031130- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY- 430 AM PDT SUN APR 2 2006 THIS OUTLOOK IS FOR NORTHERN AND CENTRAL NEVADA .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED...HOWEVER THE HUMBOLDT RIVER WEST OF PALISADE THROUGH WINNEMUCCA IS RISING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A SERIES OF WEATHER SYSTEMS WILL MOVE OVER THE GREAT BASIN THIS WEEK WITH THE POTENTIAL TO BRING PERIODS OF SIGNIFICANT PRECIPITATION. THE HUMBOLDT RIVER WEST OF PALISADE THROUGH WINNEMUCCA MAY REACH FLOOD STAGE DUE TO THE ADDED RAIN AND SNOW MELT. OTHER SMALLER STREAMS AND RIVERS ACROSS NORTHERN AND CENTRAL NEVADA MAY ALSO REACH FLOOD STAGE THIS WEEK. SEE PRODUCTS RNOFFALKN AND RNORVSLKN FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROOD
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:30 AM PDT | Wind Advisory | LKN | Eureka, Lander, White Pine | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.